Couldn't find what you looking for?

TRY OUR SEARCH!

About five week s ago while I was at work I felt pins and needles in my soles of both feet and toes , numb but cold feeling and up back of calf on both legs , I have since been to see a neurolagist had nerve tests and mri on lower back he sent letter to my doctors with report saying he could not see anything wrong with my back , I have had no explanation as to what it could be or how to treat it I am on amatriptolyne for the pins and needles , and am worried that it gets any worse any advice would be greatly appreciated thanks should they be looking for the cause thanks , and all my blood tests were ok .

Loading...

Hello thekingrichard,

since you had all the tests and the results are OK and you are on the treatment for pins and needles, maybe you are worrying yourself too much over something that might or might not happen and that's the worsening of your symptoms. Besides, you didn't say did the therapy help at all in removing the pins and needles feeling?

What's most important that everything is OK with your back, and if the unusual feelings return, then the best thing you can do is to get a second opinion from a different neurologist,

Wish you all the best,

Nicole

Reply

Loading...

I wrote to you on here a few weeks ago told you about my numbness in my feet im taking amotriptolyne wich helps my sleep this numbness came on about 7 weeks ago and now im getting tingling all the way up my back of my legs and coldness at times my body feels like its buzzing do you have any ideas thanks
Reply

Loading...


Hello,
if you're taking Amitriptyline only to help you with sleep issues, then you should talk with your doctor about other options. This medication is from the older group of antidepressants (it's a tricyclic antidepressant) which are known to cause numerous side effects, up to the point where their benefit is totally overwhelmed by their side effects. It might be possible that Amitriptyline is causing your symptoms - you do develop both dependence and tolerance to this medication, so please ask the doctor who prescribed you this medication to look into the matter further.
Reply

Loading...

I wrote to you a few weeks ago since then my system s seem to be getting worse I have a creepy feeling all up my body to my waste it gets worse as the day goes on im still taking amitriptoline at night im booked in for lumber punch and further blood tests in 2 weeks time I still don't have a clue what it is my body feels like its vibrating
Reply

Loading...